# SDR SWAA2025091098557

- Difficulty date: August 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE TRAILING EDGE, IRSS 199 PLUS 12 INCHES,  RT WING.   REPLACED ANGLE TRAILING EDGE, IRSS 199, PLUS 12 INCHES, RT WING  IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 115A2001, SHEET 50, REV -.
